# SDR 06FDEA2010

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT TRACK HAS CORROSION BETWEEN FR 73 & FR 79.  SIX AREAS OF CORROSION NOTED, FIVE AREAS WITHIN LIMITS IAW A310 SRM 53-10-16 FIG 101, ONE EA AREA FOUND OUT OF LIMITS IAW A310 SRM 53-10-16 FIG 101, NOTED AREA NR 3.  REPAIRED AREA NR 3 IAW A310 SRM 53-10-16 FIG 202 AT FR 76.
